This is my third try with an insulin pump. I thought I found an infusion set that would work. I am using the Sure-T Paradigm infusion set. It has no cannula, only a short needle that stays in the skin. After only being on my new pump for less than one week, I am having hard nodules form under my skin where the needle is inserted. I am beginning to think that it isn't going to work for me again to be on an insulin pump. I don't want to give up, but I am having the same problems I had the other two times I've tried pumping. Does anyone know why these hard lumps are forming under my skin and what I can do about it? I am desperate......I don't want to go back to multiple injections:( I am really getting sad thinking about it......I want this to work so bad. What can I do??? Thanks to anyone that can help!
I get the hard knot under my cgm when I wear it more than 7 days but it doesn't interfere with its ability to gather info. If I change the site sooner, the knot doesn't appear. Does the knot interfere with insulin absorption? If it does, have you tried changing the site more often like every 2 days instead of every 3? If it doesn't, does the knot annoy you or itch? My knots will usually go away after a few days of no site, sometimes they're itchy. I just rub neosporin on it and that helps.
Thanks C! I put a new one in this morning and had to remove it because of the hard knot...plus my blood sugar goes up! I am currently trying my thigh. It's already feeling tender. I have been changing every other day. It itches and it is very tender to the touch. It seems to happen every time I put a new one in......
=( I get lumps if I leave mine in too long, and absorbtion goes way down. Which sets have you tried? It was worse for me when I was on the angled one. Sometimes if the set hits a muscle absorption will have issues, and it hurts. If you haven't yet I would try the shortest quickset or softset, or use the silhouette, but only insert it enough so it stays in place. The inserter never worked for me, and it caused a lot of pain and lumps. good luck! keep trying! it will be so worth it =)
Thanks Rebecca. I get bumps shortly after inserting a new set. I have tried all of them!!! I am so frustrated! I have a huge hard hive on my leg right now from my last one...I don't use an inserter with the Sure-T. The needle stays in your skin. Thanks for the advice. Going back to see the doctor in August.
You might not be able to tolerate the needle/cannula- possibly from an allergy? I, sure everyone gets lumps, but they dont sound as extreme as yours. I hope you do find something that works out for you soon. May God Bless your search :)
Thanks so much Caterina.....I disconnected.....it was getting too painful. Might as the endo about seeing an allergist....I don't know what else to do. Just really frustrated an disappointed that it isn't working for me. I really love the pump! We'll see. Thanks for your kind words:)